# SDR ASAA2017050720755

- Difficulty date: May 7, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 31,880 hours, 9,459 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION LOWER RT STABILIZER STAB STA 101.90 AFT SECTION MARKED AND CIRCLE IN RED. GROUNDED - YES. REPAIRED HORZ STAB LOWER SKIN IAW SRM 55 10 01 2R 11.
